# SDR AALA202112218164

- Difficulty date: December 7, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT #1 , TRACK #2 FORWARD LOWER BOLT. REPLACED BOLT PER AMM 27-84-61-200-001-A AND AMM 27-84-63-400-002-A
